# SDR SIMA200823302

- Difficulty date: August 18, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21707
- Part serial: 2842
- Condition: Failed
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3402 CREW REPORTED NR 3 BRAKE CAME APART DURING LANDING.  ACFT REMOVED FROM SERVICE.  REPLACED NR 3 BRAKE AND WHEEL ASSY AND PERFORMED INSPECTION OF RT GEAR AXLE ASSY.  NO DEFECTS NOTED, REPLACED NR 4 BRAKE FOR PRECAUTION AND INSPECTED NR 4 WHEEL ASSY.  NO DEFECTS NOTED, BRAKE CHECKS GOOD.  ACFT RETURNED TO SERVICE.  (S)
